An almost f-algebra multiplication extends from a majorizing sublattice

Автор: Kusraev Anatoly Georgievich

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 2 т.10, 2008 года.

Бесплатный доступ

It is proved that an almost f-algebra multiplication defined on a majorizing sublattice of a Dedekind complete vector lattice can be extended to the whole vector lattice.

Almost f-algebra, vector lattice, majorizing sublattice, lattice homomorphism, positive operator, square of a vector lattice

Короткий адрес: https://readera.org/14318241

IDR: 14318241

Список литературы An almost f-algebra multiplication extends from a majorizing sublattice

  • Aliprantis C. D., Burkinshaw O. Positive Operators.-New York: Acad. press, 1985.-xvi+367 p.
  • Birkhoff G. Lattice Theory.-Providence (RI): Amer. Math. Soc., 1967.-(Colloq. Publ., №25.)
  • Buskes G., Kusraev A. G. Representation and extension of orthoregular bilinear operators//Vladikavkaz Math. J.-2007.-V. 9, №1.-P.16-29.
  • Buskes G., van Rooij A. Almost f-algebras: structure and Dedekind completion//Positivity.-2000.-V. 4, №3.-P. 233-243.
  • Buskes G., van Rooij A. Squares of Riesz spaces//Rocky Mountain J. Math.-2001.-V. 31, № 1.-P. 45-56.
  • Huijsmans C. B. Lattice-Ordered-Algebras and and f-algebras: A Survey//In: Stidies in Economic Theory.-Berlin etc.: Springer, 1990.-V. 2.-P. 151-169.
  • Kusraev A. G. Dominated Operators.-Dordrecht: Kluwer, 2000.-446 p.
  • Kusraev A. G. On the structure of orthosymmetric bilinear operators in vector lattices//Dokl. RAS.-2006.-V. 408, №1.-P. 25-27.-In Russian.
  • de Pagter B. f-algebras and orthomorphisms.-Leiden, 1981.-(Thesis).
Статья научная